# SDR ASAA1058542

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 9,819 hours, 3,220 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DELTA P FOUND POPPED.  REMOVED & REPLACED NR 1 ENG IDG SCAVENGE FILTER.  DRAINED & RESERVICED OIL. 1ST IDG DELTA P PIN POPPED & FILTER CHANGE.  PLACARD MARKED TO INDICATE.  LEAK & OPS CHECK GOOD AMM REF 24 11 41.
